# SDR A6WA201442136

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 37,451 hours, 33,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 6-8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS ROW 6 - 8 AND LOWER EMER EXIT SIGN RT SIDE INOPERATIVE.
